# SDR UALA2013021100790

- Difficulty date: February 10, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 67,694 hours, 24,919 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Damaged
- Location: Bs 570
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, BS 570, RBL 22, DOOR CUTOUT, LOWER MAIN SILL BEAM UPPER ANGLE HAS EXISTING MISDRILLED HOLES ADJACENT TO NUT PLATE HOLE.  INSTALLED FREEZE PLUG REPAIR PER ECRA  5330-04433, & EA 130118 REV IR.
